# SDR DHL200071747D

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Plate
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, 1183 DOOR THRESHOLD PLATE IS DAMAGED.  REMOVED OLD THRESHOLD PLATE, FABRICATED AND INSTALLED NEW PLATE PER B727 SRM 51-10-2.  REF: N/R 3663.
